It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-21-2006, 02:14 PM   #1
Senior Veteran
(female)
 
Join Date: Feb 2006
Location: texas
Posts: 510
cvoor HB User
Paxil, making me sicker than a dog, guess it's not meant for me !!!

Ok, this is my 2nd time trying to take Paxil 10 mg. I am on day 6, and all last night the worst stomach upset and pain, all day today, stomach upset, nausea, diarhea, I just feel horrilble. I just don't think as hard as I try to take it , because it does help with the worrrying, but the side effects are just too much for me. I do have IBS and Acid reflux, and Paxil seems to cause Gastritis like crazy. I could only eat 3 crackers today. I am thinking off going off tommorrow completely, since I've only been on it 6 days. I took a librax, which has a little librium to try to offset some of the anxiety and stomach upset, but doesn't help much. Is this the hit of the serotonin on my gut ?
Am I just one of those who cannot tolerate a ssri type of drug ????

Last edited by cvoor; 09-22-2006 at 10:52 AM. Reason: Paxil makes me sicker than a dog......

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:35 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!